Document Type

Article

Publication Date

2004

Publication Title

International Journal of Computational Geometry

Abstract

The algorithm of Edelsbrunner for surface reconstruction by "wrapping" a set of points in R3 is described.

Keywords

Surface reconstruction, simplicial complex, Delaunay complex

Volume

14

Issue

3

First Page

227

Last Page

229

DOI

dx.doi.org/10.1142/S0218195904001445

ISSN

1793-6357

Comments

Language included at the request of the publisher: Electronic version of an article published as International Journal of Computational Geometry, 14, 2, 2004, 227-229, dx.doi.org/10.1142/S0218195904001445, © copyright World Scientific Publishing Company, http://www.worldscientific.com/worldscinet/ijcga.

Share

COinS